×

Found 5,323 Documents (Results 1–100)

100
MathJax

Dimensions of automorphic representations, \(L\)-functions and liftings. (English) Zbl 1476.11080

Müller, Werner (ed.) et al., Relative trace formulas. Proceedings of the Simons symposium, Schloss Elmau, Germany, April 22–28, 2018. Cham: Springer. Simons Symp., 75-100 (2021).
PDF BibTeX XML Cite
Full Text: DOI arXiv

On the problem of solvability of nonlinear boundary value problems for arbitrary isotropic shallow shells of the Timoshenko type with free edges. (English. Russian original) Zbl 1468.74035

Russ. Math. 65, No. 4, 81-97 (2021); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2021, No. 4, 90-107 (2021).
MSC:  74K25 74G22 35Q74
PDF BibTeX XML Cite
Full Text: DOI

Singularly perturbed boundary value problems. A functional analytic approach. (English) Zbl 1481.35005

Cham: Springer (ISBN 978-3-030-76258-2/hbk; 978-3-030-76259-9/ebook). xvi, 672 p. (2021).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software